MathSciNet Relay Station
MathSciNet bibliographic data
MR2656323 30E10 (41A21)
Aptekarev, A. I.; Lysov, V. G. Systems of Markov functions generated by graphs and the asymptotics of their Hermite-Padé approximants. (Russian) Mat. Sb. 201 (2010), no. 2, 29--78; translation in Sb. Math. 201 (2010), no. 1-2, 183–234
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement